# SDR DXTA2023022781360

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0323
- Aircraft time: 378 hours, 244 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PASSING THROUGH 10,000' TO 14,000' GOT AMBER CABIN ALT MESSAGE. GOT AS HIGH AS 11,500' BEFORE CLEARANCE BACK TO 10,000'.  AT 11,000'  RED CABIN ALT MESSAGE ILLUMINATED MOMENTARILY & EXTINGUISHED BACK DOWN TO 10,000'.  EMER DESCENT, QRC ACCOMPD W/O DECLARING AN EMERGENCY. CLEARED TO 8000`. AMBER CABIN ALT MESSAGE WENT OUT. ALL PRESSURE SWITCHES, & MED FLAGS NORMAL.  RT PILOT HEARD HISSING SOUND FROM MED& FELT A PRESSURE SPIKE AT 7,000'. MED SEEMS HARDER THAN NORMAL TO CLOSE. PERFORMED MCD RIGGING IAW AMM 52-10-00, GROUND OPS CHKED GOOD. PRESSURIZED ACFT CABIN, STABILIZED & MAINTAINED PRESSURE WITH NO LEAK, NO LEAK AT ENTRY DOOR, DEPRESSURIZED IAW MM 21-30-00.
